Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 201, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 14, 2016, 6:41 PM CDT for 5 parishes in Louisiana; Columbia County, Lafayette County, Union County, Arkansas. It was in force for 64 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 6:41 PM CDT (23:41 UTC)
- Expired
- Jul 14, 2016, 7:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Lafayette County, AR, Union County, AR, Bossier Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:50 PM CDT | TSTM WND DMG | Smackover, AR | LARGE TREE DOWN IN SMACKOVER ON VEHICLE |
| Jul 14, 6:54 PM CDT | TSTM WND GST 59 | El Dorado, AR | 59 MPH GUST ELD ASOS |
| Jul 14, 7:00 PM CDT | TSTM WND DMG | El Dorado, AR | TREES AND POWER LINES REPORTED DOWN COUNTY WIDE |
| Jul 14, 7:10 PM CDT | TSTM WND DMG | 5 E Springhill, LA | NUMEROUS TREES DOWN AND TRANSFORMER DAMAGE REPORTED IN NORTHERN PART OF THE PARISH |
| Jul 14, 7:25 PM CDT | TSTM WND DMG | 1 Sw Haynesville, LA | 15 TREES DOWN MAINLY NEAR HWY 79 AS WELL AS POWER LINES DOWN STARTED FIRES ON ALT 2 AND OIL CENTER ROAD IN HAYNESVILLE... AND ANOTHER FIRE ON STAND PIPE AND CAMP ROAD |
| Jul 14, 7:30 PM CDT | TSTM WND DMG | Spearsville, LA | TREES REPORTED DOWN ALL OVER THE PARISH |
| Jul 14, 7:35 PM CDT | TSTM WND DMG | 1 W El Dorado, AR | LARGE TREE SNAPPED ON TIMBERLANE AT THE OLD HIGH... WEST SIDE OF EL DORADO |
| Jul 14, 7:40 PM CDT | TSTM WND DMG | Cotton Valley, LA | TREES REPORTED DOWN ALL OVER THE NORTHERN PART OF THE PARISH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WUUS54 KSHV 142341
SVRSHV
ARC027-073-139-LAC015-027-061-111-119-150045-
/O.NEW.KSHV.SV.W.0201.160714T2341Z-160715T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 745 PM CDT
* AT 641 PM CDT...A STRONG GUST FRONT ALONG AND JUST AHEAD OF SEVERE
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR HAMPTON
MUNICIPAL AIRPORT TO NEAR BRADLEY... MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...EL DORADO...MINDEN...MAGNOLIA...SPRINGHILL...
HOMER...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...HAUGHTON...
HAYNESVILLE...BERNICE...CULLEN...PLAIN DEALING...COTTON VALLEY...
SAREPTA...BRADLEY...TAYLOR AND STRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3301 9208 3245 9367 3313 9382 3338 9305
3337 9279 3339 9276 3336 9268 3337 9255
3332 9252 3333 9248 3327 9243 3330 9235
3329 9236 3326 9232 3325 9223 3321 9223
3321 9218 3316 9217 3316 9211 3309 9213
TIME...MOT...LOC 2340Z 351DEG 32KT 3350 9254 3305 9374
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
379
WWUS54 KSHV 150032
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT THU JUL 14 2016
ARC073-150040-
/O.CAN.KSHV.SV.W.0201.000000T0000Z-160715T0045Z/
LAFAYETTE AR-
732 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAFAYETTE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL AND SOUTHWESTERN ARKANSAS...AND NORTH CENTRAL AND
NORTHWESTERN LOUISIANA.
LAT...LON 3301 9208 3245 9367 3296 9378 3302 9353
3302 9349 3303 9349 3314 9302 3316 9267
3321 9223 3320 9220 3321 9218 3316 9217
3316 9211 3311 9214 3309 9213 3306 9211
3303 9211 3303 9210
TIME...MOT...LOC 0030Z 317DEG 37KT 3301 9214 3271 9369
$$
ARC027-139-LAC015-027-061-111-119-150045-
/O.CON.KSHV.SV.W.0201.000000T0000Z-160715T0045Z/
COLUMBIA AR-UNION AR-BOSSIER LA-WEBSTER LA-UNION LA-LINCOLN LA-
CLAIBORNE LA-
732 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN COLUMBIA AND SOUTHERN UNION COUNTIES...BOSSIER...
WEBSTER...NORTHWESTERN UNION...NORTHWESTERN LINCOLN AND CLAIBORNE
PARISHES...
AT 732 PM CDT...A STRONG GUST FRONT WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR HUTTIG TO NEAR BENTON...MOVING SOUTH SOUTHEAST AT 40
MPH. STRONG TO SEVERE THUNDERSTORMS FOLLOWED THIS BOUNDARY EXTENDING FROM JUST
NORTH OF COTTON VALLEY...TO HAYNESVILLE...TO JUNCTION CITY AND STRONG...ALSO
MOVING SOUTH SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...MINDEN...SPRINGHILL...HOMER...HUTTIG...JUNCTION CITY...
HAUGHTON...HAYNESVILLE...BERNICE...CULLEN...PLAIN DEALING...COTTON VALLEY...
SAREPTA...STRONG...EMERSON...DIXIE INN...SHONGALOO...WESSON...URBANA AND
FOSTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3301 9208 3245 9367 3296 9378 3302 9353
3302 9349 3303 9349 3314 9302 3316 9267
3321 9223 3320 9220 3321 9218 3316 9217
3316 9211 3311 9214 3309 9213 3306 9211
3303 9211 3303 9210
TIME...MOT...LOC 0030Z 317DEG 37KT 3301 9214 3271 9369
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:42 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 14, 3:42 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 342 PM CDT THU JUL 14 2016 .DISCUSSION... For the most part, today has been another carbon copy of heat and humidity, with heat indices just flirting with the 105 degree heat index threshold for heat advisory. However, subtle changes in position of upper ridge has allowed for a nw flow aloft pattern to infringe upon northern portions of the area...further cooling of mid lvl temps. A decayed nocturnal mcs has redeveloped over OK and movg sewd into area packing a big punch with widespread winds of 40 or more mph...and intense lgt strikes. Svr tstm watch issued for se OK/sw AR/and extreme ne corner of TX...until 9 pm. have upped pops to high end chance across northern portions of area, and expanded slgt chc to cover remainder of LA/TX and to include the entire overnight hours. NW flow to continue Friday, and gradually weakening over the wknd as the upper ridge expands once again as it begins to move into the central plains. Will see sct convection for much of the area on Friday, with coverage becmg questionable Saturday and finally minimal coverage of any convection by Sunday. Of course, with nw flow cannot assume that all convection will be diurnal. By early next week will see temps climb back into upper 90s and possibly near 100 with a more easterly flow locking in higher dewpoints, and any possible convection limited to more sea breeze type, as the upper ridge moves to a more northerly position, relative to our area. With that said, heat advisories may possibly be needed next week./VII/. && .PREV DISCUSSION... /issued 104 PM CDT THU JUL 14 2016/ AVIATION... Mostly VFR conditions will continue through much of the 14/18Z TAF period. A sct cu field has developed over E TX/N LA early this afternoon...with SW AR expected to fill in by mid-afternoon. A stationary outflow bndry from morning convection over Cntrl AR is now focusing some cu towers just SW of HOT...to a LLQ and GLH line...with sct convection possibly developing by mid to late afternoon along it...shifting SSE late in the day. Any convection that develops along this bndry may near the ELD terminal by 00Z...but confidence remains too low to mention in the TAF attm. A larger cluster of convection has developed over Cntrl/NE OK early this afternoon...which should shift ESE into Wrn and Cntrl AR between 20-24Z. This convection may build farther Swd into extreme SE OK/SW AR by 00Z...and could affect the TXK/ELD terminals between 00-04Z. Will continue to monitor the current radar trends with amendments possible as confidence increases later today. Locally gusty winds...reduced vsbys...and MVFR cigs would be possible in/near the convection before it diminishes by late evening. Considerable convective debris should linger overnight/Friday morning...with additional sct -SHRA redevelopment possible over SW AR...with the higher confidence affecting the ELD terminal. Low MVFR cigs should develop between 09-12Z over the WSW portions of E TX...affecting the TYR/GGG/LFK terminals through mid-morning before scattering out. SSW winds 8-12kts this afternoon will diminish to 4-7kts after 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 96 77 96 / 20 20 20 20 MLU 76 95 76 92 / 30 30 30 30 DEQ 74 94 75 94 / 40 30 20 20 TXK 76 95 76 96 / 40 30 20 20 ELD 75 93 76 93 / 40 30 30 30 TYR 77 97 77 97 / 20 10 20 20 GGG 77 97 77 96 / 20 10 20 20 LFK 75 97 77 96 / 20 10 10 20 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. &&
Hazardous weather outlook, Jul 14, 11:54 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1154 AM CDT THU JUL 14 2016 LAZ001>003-010>013-017>022-TXZ108>112-124>126-136>138-149>153- 165>167-151700- CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1154 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORM ARE A REMOTE POSSIBILITY ACROSS PORTION OF THE AREA LATE THIS AFTERNOON AND EVENING. NO HAZARDOUS WEATHER IS EXPECTED. HOWEVER...AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES ACROSS THE ENTIRE FOUR STATE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH TONIGHT. ARZ050-051-059>061-070>073-LAZ004>006-014-OKZ077-TXZ096-097- 151700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-RED RIVER- BOWIE- 1154 AM CDT THU JUL 14 2016 ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED BY THE EVENING HOURS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED BY THE EVENING HOURS. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS DURING AFTERNOON HEATING TODAY COULD PRODUCE STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. OTHERWISE...THE HEAT WILL BE ON ONCE AGAIN TODAY WITH AFTERNOON HEAT INDEX VALUES ECLIPSING THE 100 DEGREE MARK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY THROUGH TONIGHT. VII
In the hours before
Local storm report, Jul 14, 4:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG DE QUEEN 34.04N 94.34W
07/14/2016 SEVIER AR PUBLIC
SEVERAL TREES DOWN IN CITY... STRONG WINDS ESTIMATED AT
70 MPH
&&
EVENT NUMBER SHV1600604
25Local storm report, Jul 14, 5:37 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NW NASHVILLE 33.96N 93.88W
07/14/2016 HOWARD AR LAW ENFORCEMENT
TREES DOWN NORTH AND WEST OF NASHVILLE... AS WELL AS
COUNTY WIDE
&&
EVENT NUMBER SHV1600605
25Local storm report, Jul 14, 5:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG HORATIO 33.94N 94.36W
07/14/2016 SEVIER AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS COUNTY BUT HEAVIEST
DAMAGE IN HORATIO AND LOCKSBURG AREA
&&
EVENT NUMBER SHV1600606
25Special weather statement, Jul 14, 6:22 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
622 PM CDT THU JUL 14 2016
ARZ070>072-LAZ001>004-TXZ112-126-150000-
MILLER AR-LAFAYETTE AR-COLUMBIA AR-CLAIBORNE LA-BOSSIER LA-
WEBSTER LA-CADDO LA-MARION TX-CASS TX-
622 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...SOUTHERN
LAFAYETTE AND SOUTHERN MILLER COUNTIES...NORTHWESTERN CADDO...
NORTHERN BOSSIER...NORTHWESTERN WEBSTER AND NORTHWESTERN CLAIBORNE
PARISHES...EASTERN MARION AND SOUTHEASTERN CASS COUNTIES UNTIL 700 PM
CDT...
AT 622 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG GUST
FRONT FROM STRONG AND SEVERE THUNDERSTORMS ACROSS SOUTHWEST ARKANSAS.
THIS GUST FRONT EXTENDED ALONG A LINE EXTENDING FROM NEAR ATLANTA TO
6 MILES NORTHEAST OF CANFIELD...AND MOVING SOUTH SOUTHEAST AT 40 MPH.
STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THIS
GUST FRONT. THE TEXARKANA REGIONAL AIRPORT MEASURED A WIND
GUST OF 45 MPH WITH THIS FRONT.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...SPRINGHILL...VIVIAN...HAYNESVILLE...QUEEN
CITY...CULLEN...PLAIN
DEALING...OIL
CITY...SAREPTA...BRADLEY...TAYLOR...EMERSON...HOSSTON...
RODESSA...IDA...SHONGALOO...GILLIAM...SMITHLAND...BRIGHTSTAR AND
KILDARE.
LAT...LON 3295 9294 3273 9410 3274 9414 3272 9417
3316 9434 3330 9350
TIME...MOT...LOC 2319Z 309DEG 37KT 3312 9420 3325 9355
15Local storm report, Jul 14, 6:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG HOPE 33.67N 93.59W
07/14/2016 HEMPSTEAD AR LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN IN HOPE AND OUTSIDE
THE CITY LIMITS AS WELL
&&
EVENT NUMBER SHV1600607
25Local storm report, Jul 14, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 NE ASHDOWN 33.69N 94.10W
07/14/2016 LITTLE RIVER AR LAW ENFORCEMENT
POWER LINES REPORTED DOWN ON JACKS ISLE ROAD AND
HIGHWAY 32 NEAR MILLWOOD LAKE
&&
EVENT NUMBER SHV1600608
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:27 PM CDT | Special Weather Statement | SHV | Howard, Sevier | 48 min |
| Jul 14, 4:51 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 39 min |
| Jul 14, 5:31 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 59 min |
| Jul 14, 6:10 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 65 min |
| Jul 14, 6:22 PM CDT | Special Weather Statement | SHV | Lafayette | 38 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.